# SDR CALA0800019

- Difficulty date: January 11, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 68,580 hours, 31,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65516981
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE IS CRACKED AT STA 907 STR 4L.  REMOVED AND REPLACED STRINGER SPLICE PER SRM 51-40-02.
